Solution to the scattering of electromagnetic waves from a dielectric semi-cylinder

A. K. Gautesen, R. W. Ziolkowski, R. R. McLeod

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

The problem of scattering of electromagnetic waves from an arbitrary, infinite dielectric semi-cylinder is treated analytically through a combined dual series and integral equation formulation. It is demonstrated that the numerical implementation of this treatment satisfies the reciprocity relation as well as the electromagnetic boundary conditions. Numerical results are also provided to illustrate the fields generated in the vicinity of the semi-cylinder directly and in the far-field indirectly through the use of radar cross sections.

Original languageEnglish (US)
Pages (from-to)1556-1567
Number of pages12
JournalSIAM Journal on Applied Mathematics
Volume51
Issue number6
DOIs
StatePublished - 1991

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint Dive into the research topics of 'Solution to the scattering of electromagnetic waves from a dielectric semi-cylinder'. Together they form a unique fingerprint.

Cite this